The attractor of an equation of Tricomi's type

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)

Abstract

Consider the attractor A of an equation of pendulum type with friction driven by a constant torque. The results of M. Levi and also obtained independently by Q. Min, S. Xian, and Z. Jinyan show that if the friction coefficient is larger than a certain bound then A is homeomorphic to the circle. We shall study the bifurcation diagram of a particular class of equations of pendulum type and show that the bounds obtained before are optimal.

Original languageEnglish
Pages (from-to)1265-1270
Number of pages6
JournalJournal of Mathematical Analysis and Applications
Volume342
Issue number2
DOIs
Publication statusPublished - 15 Jun 2008

Keywords

  • Attractor
  • Dissipative systems
  • Pendulum
  • Tricomi's equation

Fingerprint

Dive into the research topics of 'The attractor of an equation of Tricomi's type'. Together they form a unique fingerprint.

Cite this